# SDR GLBA20101214A

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 39,422 hours, 42,265 cycles
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: Rccb
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK SMOKING WITH PACK IN LOW POSITION.  MAINTENANCE TROUBLE SHOT THE SYSTEM AND FOUND THE GROUND COOLING FAN RCCB INOP, R&R RCCB PN SM600BA5ON1, NSN, IAW EMB MM 24-52-05, OPERATIONAL CHECKS GOOD.
